# SDR DALA12009960943

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 61,706 hours, 46,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 13DF IN THE CABIN WAS INOPERATIVE.  MX FOUND A BROKEN WIRE AND RE-ATTACHED IT. THE SYSTEM RETURNED TO NORMAL OPERATION.
